INEXACT ORBITS OF NONEXPANSIVE MAPPINGS

Zaslavski, Alexander J., Reich, Simeon, Pustylnik, Evgeniy . Taiwanese Journal of Mathematics 2008. 12 (6) :1511-1523

Locate this article in:

Bibtex

@article{CIS-482926,
  Author = {Zaslavski, Alexander J. and Reich, Simeon and Pustylnik, Evgeniy},
  Title = {INEXACT ORBITS OF NONEXPANSIVE MAPPINGS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {6},
  Year = {2008},
  Pages = {1511--1523},
  Keywords = {}
}

Similar articles